# SDR DALA2016051403996

- Difficulty date: May 8, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR 3RD LOWER WEB ANGLE FROM FWD HAS CORROSION ON LOWER FWD & AFT SIDES AND UNDER LEVELING COMPOUND.  FOUND TO BE 100 PERCENT EXFOLIATED.  FABRICATED REPAIR AND INSTALLED IAW SRM.
